Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

 About the Institute
 Staff publications
 Academic Council
 Dissertation Councils
 Chair at MIPT
 Journals and Books
 In memoriam

8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi-ras.ru
E-mail: steklov@mi-ras.ru

View Map

Serdobol'skaya Mariya L'vovna
(recent publications)
| by years | scientific publications | by types |

1. A. V. Isaeva, M. L. Serdobol'skaya, “Solving the Buckley–Leverett equation with a random coefficient of porosity”, Vychisl. Metody Programm., 13:4 (2012), 517–524  mathnet  elib
2. S. S. Makarov, A. V. Isaeva, E. A. Grachev, M. L. Serdobol'skaya, “Speedup of computation when solving the nonhomogeneous diffusion equation by a renormalization method”, Vychisl. Metody Programm., 13:1 (2012), 239–246  mathnet  elib

Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2023